MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ADVIA CENTAUR XP ANALYZER

SIEMENS HEALTHCARE DIAGNOSTICS INC. ADVIA CENTAUR XP ANALYZER
Model Number ADVIA CENTAUR XP ANALYZER
Medical Device Problem Code Temperature Problem (3022)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/21/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A united states (us) customer contacted the siemens customer care center (ccc) to report that there was an ancillary queue loop out of tolerance thermal error with a burning smell from the ancillary queue area of the advia centaur xp analyzer, which caused a delay in testing.Siemens aided the customer in resetting the thermals and rebooting the analyzer.However; the issue persisted.The customer removed the reagents from the system, covered the reagents with parafilm and stored them in a refrigerator.The customer turned off the system.A siemens customer service engineer (cse) was dispatched to the customer site to inspect the analyzer.Siemens is investigating.
 
Event or Problem Description
The customer observed an ancillary queue loop out of tolerance thermal error and a burning smell from the ancillary queue area of the advia centaur xp analyzer, causing a delay in testing patient samples.There are no known reports of patient intervention or adverse health consequences due to the delay.
 
Additional Manufacturer Narrative
The initial mdr 2432235-2022-00300 was filed on 15-nov-2022.Additional information (15-dec-2022): a siemens customer service engineer (cse) replaced a thermoelectric device (ted) assembly and an uninterruptible power supply (ups).The cse rebooted the system and verified proper ancillary temperature.The cse replaced and aligned reagent probe 3 and handed the system to the customer to run calibration and quality controls (qc).The customer performed calibration and qc with no issues.The analyzer is performing within specifications.No further evaluation of this analyzer is needed.

Brand Name
ADVIA CENTAUR XP ANALYZER
Common Device Name
ADVIA CENTAUR XP ANALYZER
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS MANUFACTURING
registration #: 8020888
chapel lane
swords, co, dublin, 10040
EI   10040
Manufacturer Contact
karl aebig
511 benedict ave
tarrytown, NY 10591
9142550572
MDR Report Key15798354
Report Number2432235-2022-00300
Device Sequence Number4674324
Product Code JJE
UDI-Device Identifier00630414585475
UDI-Public00630414585475
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K041133
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberADVIA CENTAUR XP ANALYZER
Device Catalogue Number10471899
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/21/2022
Supplement Date Received by Manufacturer12/15/2022
Initial Report FDA Received Date11/15/2022
Supplement Report FDA Received Date12/22/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/12/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown